Tohoku Mathematical Journal

Note on Dirichlet series, III. On the singularities of Dirichlet series, III

Chuji Tanaka

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 4, Number 1 (1952), 49-53.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178245447

Digital Object Identifier
doi:10.2748/tmj/1178245447

Mathematical Reviews number (MathSciNet)
MR0049364

Zentralblatt MATH identifier
0048.05401

Subjects
Primary: 40.0X

Citation

Tanaka, Chuji. Note on Dirichlet series, III. On the singularities of Dirichlet series, III. Tohoku Math. J. (2) 4 (1952), no. 1, 49--53. doi:10.2748/tmj/1178245447. https://projecteuclid.org/euclid.tmj/1178245447


Export citation

References

  • [1] C. TANAKA, Note on Dirichlet series (I), On the singularities of Dirichlet Series (I), Thoku Math. J. 2nd ser. 3 (1951)
  • [2] S. IZUMI, On the singularities of functions defined by Dirichlet series, Proc. Imp. Acad. Jap., 4 (1928).
  • [3] T. KojlMA, On the convergence-abscissa of general Dirichlet series, Tohoku Math Journ. 6 (1914-15).
  • [4] V. BERNSTEIN, Lecons sur les progres recents de la theorie des series de Dirichlet, 1933.

See also

  • Part I: Chuji Tanaka. Note on Dirichlet series, I. On the singularities of Dirichlet series, I. Tohoku Math. J., Volume 3, Number 3 (1951), pp. 285-291.
  • Part II: Chuji Tanaka. Note on Dirichlet series, II. On the singularities of Dirichlet series, II. Tohoku Math. J., Volume 3, Number 3 (1951), pp. 292-297.
  • Part V: Chuji Tanaka. Note on Dirichlet series, V. On the integral functions defined by Dirichlet series, I. Tohoku Math. J., Volume 5, Number 1 (1953), pp. 67-78.
  • Part XIV: Chuji Tanaka. Note on Dirichlet series, XIV. On the singularities of Dirichlet series, VI. Tohoku Math. J., Volume 7, Number 3 (1955), pp. 229-239.